# SDR SIMA200710612

- Difficulty date: April 14, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 9,438 hours, 7,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15219
- Condition: Failed
- Location: Cabin
- Part time: 11,310 hours, 9,788 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOPERATIVE OVERWING.  REMOVED AND REPLACED BATTERY PACK AND CHARGER IAW CRJ AMM 33-51-17.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
